Results on the Colombeau products of the distribution x_+^−r−1/2 with the distributions x_-^−k−1/2 and x_-^k−1/2

Miteva, Marija and Jolevska-Tuneska, Biljana and Atanasova-Pacemska, Tatjana (2018) Results on the Colombeau products of the distribution x_+^−r−1/2 with the distributions x_-^−k−1/2 and x_-^k−1/2. Funktsional'nyi Analiz i ego Prilozheniya, 52 (1). pp. 13-25. ISSN 2305-2899 (online), 0374-1990 (print)

[img]
Preview
Text
first page.pdf

Download (87Kb) | Preview
[img]
Preview
Text
reference list.pdf

Download (203Kb) | Preview
[img] Text
archive.phtml_wshow=paper&jrnid=faa&paperid=3453&option_lang=eng - Published Version

Download (25Kb)
Official URL: http://www.mathnet.ru/php/journal.phtml?jrnid=faa&...

Abstract

Results on the products of the distribution x_+^−r−1/2 with the distributions x_-^−k−1/2 and x_-^k−1/2 are obtained in the differential algebra G(R) of Colombeau generalized functions, which contains the space D'(R) of Schwartz distributions as a subspace; in this algebra the notion of association is defined, which is a faithful generalization of weak equality in G(R). This enables treating the results in terms of distributions again.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Marija Miteva
Date Deposited: 21 Mar 2018 12:05
Last Modified: 21 Mar 2018 12:05
URI: http://eprints.ugd.edu.mk/id/eprint/19748

Actions (login required)

View Item View Item